# SDR DHL9970239C

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 3 ENG PYLON, UPPER FIXED COWL PANEL I/B OF UPPER MOUNT YOKE, DAMAGED AT UPPER FWD END.  REPLACED DAMAGED ANGLE PER B727 SRM 51-40-3 FIG 1 & 54-10-2 ON NR 3 ENG PYLON UPPER FIXED COWL.  I/B OF UPPER MOUNT YOKE AT UPPER FWD END. MAT USED 2024-0 .050 24 BY 4 LOT NR 49684612 PO NR 8315638.  HEAT TREATED PART PER GPS 99PMSI.247PS-01.  REPLACED DAMAGED SKIN PER B727 SRM 51-40-2 AND 54-30-2.  MAT USED 2024T3 .040 23 BY 5.25 LOT NR 445911 PO NR 8314554.  REPLACED DAMAGED FIRESHIELD PER B727 SRM 51-40-2 AND 54-30-2.  MAT USED S/S 301 L/4 HD .012 23 BY 4 LOT NR 461818 PO NR 8314193.  TREATED & PRIMED ALL PARTS PER B727 SRM 51-10-2.  REINSTALLED NR 3 ENG PYLON UPPER FIXED COWLING PREVIOUSLY REMOVED PER B727 S
